# SDR CA190403002

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 88,706 hours
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Condition: Failed
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) RETURN TO GATE DUE TO GENERATOR 1 SMOKE INDICATION, SMOKE SMELL IN COCKPIT AND CABIN.   RESOLUTION TSM 27-30-00-810-822-A CARRIED OUT, FOUND BURNING RESIDUAL AND SMELL FROM SPOILER ELEVATOR COMPUTER (SEC) #1 , SEC #1 REPLACED IAW AMM 27-94-34 PB 401.ELEVATOR AILERON COMPUTER (ELAC) #2 REPLACED IAW AMM 27-93-34 PB 401. CHECKED SERVICEABLE. (TC# 20190403002)
